MAUDE Adverse Event Report: JUSTRIGHT SURGICAL, LLC / BOLDER SURGICAL COOLSEAL REVEAL; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

JUSTRIGHT SURGICAL, LLC / BOLDER SURGICAL COOLSEAL REVEAL; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number CSL-RV105-10
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Coolseal was being used by physician and thumb lever broke off, hit the physician in the head and fell on the floor.

Brand Name
COOLSEAL REVEAL
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
JUSTRIGHT SURGICAL, LLC / BOLDER SURGICAL
331 south 104th street
suite 200
louisville CO 80027
MDR Report Key19948936
Report Number19948936
Device Sequence Number7244458
Product Code GEI
UDI-Device Identifier00850346007092
UDI-Public(01)00850346007092(17)260417
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/16/2024
Report Date (Section F) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCSL-RV105-10
Device Catalogue NumberCSL-RV105-10
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer08/09/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/16/2024